# SDR DALA14003240697

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 49,590 hours, 18,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN HAS NUMEROUS OVERHEAD EMERGENCY EXIT SIGNS WITH INOPERATIVE BULBS.  REPLACED BULBS IAW AMM 33-51.  OPS CHECKED GOOD.
